# SDR C77A20121226001

- Difficulty date: December 22, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N620CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000214
- Aircraft time: 13,030 hours, 7,495 cycles
- Engine: Ge CF348E5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

LAVATORY SMOKE ON EICAS DURING TAKEOFF.  STRONG ODOR IN COCKPIT AND F/A CONFIRMED SAME IN CABIN.  ODOR DISSIPATED ON RETURN TO FIELD.  LAVATORY SMOKE MESSAGE CLEARED UPON LANDING AND ODOR STILL EXISTS.  AURAL WARNING ALARM SOUNDED AT 1000 FT FOR APPROX 2 -3 MINUTES.  F/A REPORTED HAZE APPEARANCE IN CABIN AND HAZE CLEARED AFTER LANDING.  ENGINE COMPRESSOR WASHES PERFORMED ON RON BEFORE SUBJECT FLIGHT.  AFTER AIR RETURN, MX NOTED THE ODOR IN THE ACFT, AS COMPRESSOR WASH FLUID.  ALL SYS CHECKED AND ENGINE RUNS PERFORMED AND NO FURTHER DISCREPANCIES NOTED.
